# SDR A6WA202303108485

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 601R31145140
- Part serial: NSA
- Condition: Corroded
- Location: Fs409+128 To Fs5
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON R/H PRESSURE FLOOR SILL PANEL BETWEEN FS 409+128 AND FS559 ****AIRCRAFT REMOVED FROM SERVICE***** REPAIRED R/H PRESSURE FLOOR SILL REF REO 601R-53-41-666 REV C DATED 2012-11-06 AND REO 601R-53-41-3127 REV A DATED 2023-03-08
